# SDR GLBA20060973

- Difficulty date: August 4, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 22,131 hours, 23,922 cycles
- Engine: Pwa PW118A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/SMELL, FLIGHT 5161, PILOTS REPORTED SMOKE IN THE COCKPIT AFTER STARTING THE ENGINE WITH PACKS OFF AND BLEEDS CLOSED. BOTH PACK FAIL LIGHTS ILLUMINATED WITH PACKS OFF. MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE PACK SYSTEMS IAW MM 21-50. OPERATIONAL CHECKS GOOD WITH NO FAULTS FOUND.
